# SDR IXXA20211109070

- Difficulty date: October 22, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 145T86292
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T FRAME AT AFT END OF KEEL PANEL 139BL IS CORRODED. T FRAME BLENDED AND REPLACED AS REQUIRED IAW B767 SRM 53-50-12 ALLOWABLE DAMAGE 1 FIG 101 DETAIL VII B767 SRM 51-40-05 FIG 6 AND B767 SRM 51-40-02 PARA 4
